# SDR DXTA2014072805835

- Difficulty date: July 27, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 5,722 hours, 3,456 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2005020100A
- Condition: Seized
- Location: Fwd
- Part time: 3,117 hours, 1,906 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF SMOKE IN COCKPIT DURING DESCENT.   TROUBLESHOT, AND FOUND FORWARD CABIN ACM SEIZED. REMOVED AND REPLACED ACM IAW MM 21-51-00, R70-3W 21-50-03. OPS & LEAK CHECKED GOOD.
